CSpace
THE EIGENVALUE PROBLEMS OF ELLIPTIC-EQUATIONS OF HIGHER-ORDER
GU, YG
1991-10-01
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume11Issue:4Pages:361-367
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1991HM62000001
PublisherBALTZER SCI PUBL BV
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27224
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
GU, YG. THE EIGENVALUE PROBLEMS OF ELLIPTIC-EQUATIONS OF HIGHER-ORDER[J]. ACTA MATHEMATICA SCIENTIA,1991,11(4):361-367.
APA GU, YG.(1991).THE EIGENVALUE PROBLEMS OF ELLIPTIC-EQUATIONS OF HIGHER-ORDER.ACTA MATHEMATICA SCIENTIA,11(4),361-367.
MLA GU, YG."THE EIGENVALUE PROBLEMS OF ELLIPTIC-EQUATIONS OF HIGHER-ORDER".ACTA MATHEMATICA SCIENTIA 11.4(1991):361-367.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[GU, YG]'s Articles
Baidu academic
Similar articles in Baidu academic
[GU, YG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[GU, YG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.